On the uniformity of distribution of the EIGamal signature

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We show that, under some natural conditions, the pairs (r, s) produced by the ElGamal signature scheme are uniformly distributed. In particular this implies that values of r and s are not correlated. The result is based on some new estimates of exponential sums.

Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalApplicable Algebra in Engineering, Communications and Computing
Volume13
Issue number1
DOIs
Publication statusPublished - Apr 2002

Fingerprint Dive into the research topics of 'On the uniformity of distribution of the EIGamal signature'. Together they form a unique fingerprint.

Cite this